# SDR AALA202002109001

- Difficulty date: January 25, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 19,018 hours, 7,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501187
- Condition: Corroded
- Location: Bs 470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARRGO COMPARTMENT TRANSITION PANEL AT BS 470 AND LBL 23. REPAIRED TRANSITION PANEL PER EA 302679.
